# SDR DALA2016111008790

- Difficulty date: November 9, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 70,827 hours, 19,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Jammed
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR WOULD NOT ARM. FOUND GIRT BAR JAMMED. FREED SAME. OPENED/CLOSED DOOR, ARMED/DISARMED GIRT BAR. OPS NORMAL.
